Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Virgin, have severe itching on skin between legs, genitals, skin discolored with irregular pink spots and sticky discharge, worsens on sweating, peeling on drying. Which medicines can I use?

The skin between my legs and genitals started itching, area where genital skin and leg skin meets. The skin on the side of my legs is discolored, darker shade of my skin. With some irregular spots of skin that look redish or pink. Sometime a fluid sticky fluid comes out. If warm season is there and I sweat these become worse. Somedays they are dry but somedays they are secreting fluid. When It is dry the skin peel off. I have never done sex. Any ideas on what creams or medicines i can try on this?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  551
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
This problem is most likely due to infection (bacterial or fungal) and you need to take antiniotic for this. Must see a doctor for the right antibiotic. meanwhile you can use clotrimazole ointment or surfaz - sn ointment.
Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor